# SDR GAIA02090ST

- Difficulty date: September 3, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, IT WAS DISCOVERED THAT THE FUSELAGE FRAME DENTED JUST ABOVE FLOOR LEVEL RIGHT CABIN BS 540.  CUT OUT DAMAGED AREA OF FRAME IAW B727 SRM 51-40-3 FIGURE 1.  FABRICATED DOUBLER IAW B727 SRM 51-40-3, FIGURE 1 AND 53-10-2 FIGURE 2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
